源语言 | 英语 |
---|---|
页(从-至) | 273-312 |
页数 | 40 |
期刊 | Nonlinearity |
卷 | 34 |
期 | 1 |
DOI | |
出版状态 | 已出版 - 1月 2021 |
!!!ASJC Scopus Subject Areas
- 统计与非线性物理学
- 数学物理学
- 一般物理与天文学
- 应用数学
指纹
探究 'Competition instabilities of spike patterns for the 1D Gierer–Meinhardt and Schnakenberg models are subcritical' 的科研主题。它们共同构成独一无二的指纹。引用此
Kolokolnikov, T., Paquin-Lefebvre, F., & Ward, M. J. (2021). Competition instabilities of spike patterns for the 1D Gierer–Meinhardt and Schnakenberg models are subcritical. Nonlinearity, 34(1), 273-312. https://doi.org/10.1088/1361-6544/abcb09